# SDR COMA0060123

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 45 DEGREES RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
